MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that higher than expected vitros tropi es results were obtained from multiple patient samples when tested using two different lots of vitros tropi es reagent lots on a vitros xt 7600 integrated system.A definitive assignable cause could not be determined.A review of qc fluid performance indicates acceptable performance of both vitros tropi es lot 6230 and 6280; therefore, a vitros tropi es lot 6230 or 6280 issue is not a likely contributor to the event.However, the customer does not process a control fluid with a troponin i concentration at, or below the url.Therefore, the performance of the vitros tropi es reagent lot 6230 or reagent lot 6280 at, or below the url concentration of 0.034 ng/ml cannot be determined and a reagent issue could not be entirely ruled out as contributing to the event.The ortho tsc reviewed econnectivity on the day of tsc contact with the customer (b)(6) 2025), and the tsc observed suboptimal performance of the luminometer subsystem which is the subsystem that reads microwell tests on the vitros xt 7600 integrated system.Given the suboptimal performance observed from the patient correlation with the alternate vitros site coupled with the econnectivity findings, ortho field engineer (fe) arrived onsite on 02 january 2026 to optimize the microwell subsystem.The ortho fe observed the incubator reference system (irs) calibration being outside of the expected range, with econnectivity alerts being observed regarding the irs board.The ortho fe replaced the faulty irs board and performed post-requisite adjustments.In order to fully verify if service actions resolved this issue, an additional patient correlation or pre- and post-service precision study would have needed to be performed.As neither of these actions were performed, an instrument-related issue cannot be confirmed as the attributable cause of the event on 30 december 2025.Pre-analytical sample processing could not be ruled out as a contributing factor as it is unknown if the customer was following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected samples, although this could not be confirmed.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros products tropi es lot 6230 or lot 6280.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros tropi es results were obtained from multiple patient samples when tested using two different lots of vitros tropi es reagent lots on a vitros xt 7600 integrated system.Vitroes tropi es reagent lot 6230: patient 1 sample result of 0.073 ng/ml versus the expected result of <0.012 ng/ml patient 2 sample result of 0.071 ng/ml versus the expected result of 0.014 ng/ml vitroes tropi es reagent lot 6280: patient 7 sample result of 0.059 ng/ml versus the expected result of <0.012 ng/ml patient 8 sample result of 0.066 ng/ml versus the expected result of <0.012 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.It remains unknown if the higher-than-expected vitros tropi es results were reported from the laboratory and/or if corrected reports were issued.However, the customer confirmed that no treatment was initiated, altered or stopped based on the affected tropi es results.There has been no allegation of patient harm as a result of this event.This report is number two of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24199793
Report Number3007111389-2026-00010
Device Sequence Number9653883
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260505(11)250730(10)6230
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Catalogue Number6802301
Device Lot Number6230
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown